Vol. 286, No. 1, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Elliptic curves, random matrices and orbital integrals
1–24

Jeffrey D. Achter and Julia Gordon

Appendix: S. Ali Altuğ

On the absolute continuity of $p$-harmonic measure and surface measure in Reifenberg flat domains
25–37

Murat Akman

On the geometry of gradient Einstein-type manifolds
39–67

Giovanni Catino, Paolo Mastrolia, Dario D. Monticelli and Marco Rigoli

On the Fourier–Jacobi model for some endoscopic Arthur packet of $U(3) \times U(3)$: the nongeneric case
69–89

Jaeho Haan

A Kirchberg-type tensor theorem for operator systems
91–124

Kyung Hoon Han

Remarks on quantum unipotent subgroups and the dual canonical basis
125–151

Yoshiyuki Kimura

Scalar invariants of surfaces in the conformal 3-sphere via Minkowski spacetime
153–190

Jie Qing, Changping Wang and Jingyang Zhong

Action of intertwining operators on pseudospherical $K$-types
191–214

Shiang Tang

Local symmetric square $L$-factors of representations of general linear groups
215–256

Shunsuke Yamana